# SDR DALA2018010200021

- Difficulty date: December 30, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Corroded
- Location: Fuel Control Pnl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ELECTRICAL CONNECTORS ON FUEL QUANTITY CONTROL PANEL AT RIGHT HAND WING.  REPLACED CONNECTOR J2 AND CLEANED CONNECTOR J1.  OPERATION CHECKS GOOD.
